# SDR 96ZZZX4841

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107AL
- Make and model: Bolkms BO105S
- Aircraft serial: S772
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tie Bolt
- Part number: 6871259
- Condition: Undersize
- Location: Comp Rotor
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DEFECT DURING TOLERANCE INSPECTION.  THE TIE BOLT SHOULDER UNDER SIZE BY .002 INCH, .440 INCH, BPS .4420 INCH TO .4425 INCH.
